# SDR SWAA2021030150897

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 56,615 hours, 33,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERG. EXIT LIGHT / R/R AFT OVERHEAD EMERG. EXIT LIGHT ASSY IAW AMM 33-51-01
